# SDR CALA2018060531328

- Difficulty date: May 20, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,261 hours, 29,980 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: D53114236200
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTO PROBE SHOWED A CRACK INDICATION AT FRAME 16, NR 7 DOOR STOP, ON THE INTERCOSTAL ONLY,  REMOVED AND REPLACED THE INTERCOSTAL IAW IAW SRM 51-72- 11-911-001.
